RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Regul. Chaotic Dyn.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Regul. Chaotic Dyn., 2015, том 20, выпуск 3, страницы 317–344 (Mi rcd46)  

Эта публикация цитируется в 5 научных статьях (всего в 5 статьях)

The Topology of Liouville Foliation for the Borisov–Mamaev–Sokolov Integrable Case on the Lie Algebra $so(4)$

Rasoul Akbarzadeh, Ghorbanali Haghighatdoost

Azarbaijan Shahid Madani University, 35 Km Tabriz-Maragheh Road, Tabriz, Iran

Аннотация: In 2001, A.V. Borisov, I.S. Mamaev, and V.V. Sokolov discovered a new integrable case on the Lie algebra $so(4)$. This system coincides with the Poincaré equations on the Lie algebra $so(4)$, which describe the motion of a body with cavities filled with an incompressible vortex fluid. Moreover, the Poincaré equations describe the motion of a four-dimensional gyroscope. In this paper topological properties of this system are studied. In particular, for the system under consideration the bifurcation diagrams of the momentum mapping are constructed and all Fomenko invariants are calculated. Thereby, a classification of isoenergy surfaces for this system up to the rough Liouville equivalence is obtained.

Ключевые слова: integrable Hamiltonian systems, isoenergy surfaces, Kirchhoff equations, Liouville foliation, bifurcation diagram, Borisov–Mamaev–Sokolov case, topological invariant

DOI: https://doi.org/10.1134/S1560354715030089

Список литературы: PDF файл   HTML файл

Реферативные базы данных:

Тип публикации: Статья
MSC: 37J35, 70H06
Поступила в редакцию: 06.03.2015
Язык публикации: английский

Образец цитирования: Rasoul Akbarzadeh, Ghorbanali Haghighatdoost, “The Topology of Liouville Foliation for the Borisov–Mamaev–Sokolov Integrable Case on the Lie Algebra $so(4)$”, Regul. Chaotic Dyn., 20:3 (2015), 317–344

Цитирование в формате AMSBIB
\RBibitem{AkbHag15}
\by Rasoul Akbarzadeh, Ghorbanali Haghighatdoost
\paper The Topology of Liouville Foliation for the Borisov–Mamaev–Sokolov Integrable Case on the Lie Algebra $so(4)$
\jour Regul. Chaotic Dyn.
\yr 2015
\vol 20
\issue 3
\pages 317--344
\mathnet{http://mi.mathnet.ru/rcd46}
\crossref{https://doi.org/10.1134/S1560354715030089}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3357279}
\zmath{https://zbmath.org/?q=an:06488660}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2015RCD....20..317A}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000356354200008}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84934897371}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/rcd46
  • http://mi.mathnet.ru/rus/rcd/v20/i3/p317

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Rasoul Akbarzadeh, “Topological Analysis Corresponding to the Borisov–Mamaev–Sokolov Integrable System on the Lie Algebra $so(4)$”, Regul. Chaotic Dyn., 21:1 (2016), 1–17  mathnet  crossref  mathscinet  zmath
    2. Pavel E. Ryabov, Andrej A. Oshemkov, Sergei V. Sokolov, “The Integrable Case of Adler – van Moerbeke. Discriminant Set and Bifurcation Diagram”, Regul. Chaotic Dyn., 21:5 (2016), 581–592  mathnet  crossref  mathscinet  zmath
    3. A. A. Oshemkov, P. E. Ryabov, S. V. Sokolov, “Explicit determination of certain periodic motions of a generalized two-field gyrostat”, Russ. J. Math. Phys., 24:4 (2017), 517–525  crossref  mathscinet  zmath  isi  scopus
    4. П. Е. Рябов, “Явное интегрирование системы инвариантных соотношений для случая М. Адлера и П. ван Мёрбеке”, Докл. РАН, 472:2 (2017), 130–134  crossref  elib; P. E. Ryabov, “Explicit integration of the system of invariant relations for the case of M. Adler and P. van Moerbeke”, Dokl. Math., 95:1 (2017), 17–20  crossref  mathscinet  zmath  isi  scopus
    5. Р. Акбарзаде, “Топология изоэнергетических поверхностей интегрируемого случая Борисова–Мамаева–Соколова на алгебре Ли $so(3,1)$”, ТМФ, 197:3 (2018), 385–396  mathnet  crossref  adsnasa  elib; R. Akbarzadeh, “The topology of isoenergetic surfaces for the Borisov–Mamaev–Sokolov integrable case on the Lie algebra $so(3,1)$”, Theoret. and Math. Phys., 197:3 (2018), 1727–1736  crossref  isi
  • Просмотров:
    Эта страница:255
    Литература:19

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019